# SDR AALA981318

- Difficulty date: June 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AA
- Make and model: Boeing 727227
- Aircraft serial: 20612
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 678
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 25R CORRODED ON LOWER VERTICAL LEG AT STATION 678.  REMOVED STRINGER FROM STATION 675 TO 690 AND INSTALLED NEW STRINGER SPLICE PER ESO 11697, DATED 6-4-98 TITLED BS 680, STRINGER 25R REPAIR RT SIDE.  (M)
